# SDR UALA2009081002416

- Difficulty date: August 10, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 45,632 hours, 12,667 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK OUTPUT TEMPS ARE ERRATIC IN MANUAL MODE. IN N POS: 118 DEGREES, IN W POS: 62 DEGREES.  REPLACED STBY PACK OUT TEMP SENSOR, NO HELP.  STBY MODE INOP.  OK AUTO.  REPLACED TS 199 RT PACK TEMP SENSOR.  SYSTEM OPS CHECKS NORMAL.  ACCOMPLISHED BITE OF L-H PTC, FOUND PACK TEMP SENSOR FAULT.  REPLACED LT PACK TEMP SENSOR AND ACP BITE A SECOND TIME AND ALL OK, NO FAULTS NOTED.
